# SDR FDEA200903160930

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PNEUMATIC BLEED DUCT, LT SIDE LOWER END, CRACKED SUPPORT BRACKET ATTACHED TO HEAT SHIELD.  WELDED CRACKED SUPPORT BRACKET IAW AEROSPATIALE DWG A36115020 AND APA 01-04-  21.  REMOVED AND INSTALLED IAW A300-600 AMM 36-11-00-01.
